Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Vector measures with values in the compact operators

Author: Werner Ricker
Journal: Proc. Amer. Math. Soc. 102 (1988), 441-442
MSC: Primary 28B05,; Secondary 46G10,47B05
MathSciNet review: 921014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: As a consequence of a recent result due to Kaftal and Wiess it is shown that any vector measure (for the strong operator topology) with values in the space of compact operators on a Hilbert space is $ \sigma $-additive for the uniform operator topology. This leads to an elegant and simple proof of a result due to Diestel and Faires on the uniform operator $ \sigma $-additivity of the indefinite integral induced by a compact selfadjoint operator.

References [Enhancements On Off] (What's this?)

  • [1] J. Diestel and B. Faires, On vector measures, Trans. Amer. Math. Soc. 198 (1974), 253-271. MR 0350420 (50:2912)
  • [2] N. Dunford and J. T. Schwartz, Linear operators. III : Spectral operators, Wiley-Interscience, New York, 1971. MR 1009164 (90g:47001c)
  • [3] V. Kaftal and G. Wiess, A Riemann type theorem for unconditional convergence of operators, Proc. Amer. Math. Soc. 98 (1986), 431-435. MR 857935 (87j:47029)
  • [4] A. Shuchat, Infrabarreled spaces, linear operators and vector measures, Bull. Soc. Roy. Sci. Liège 48 (1979), 153-157. MR 556242 (81d:46002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05,, 46G10,47B05

Retrieve articles in all journals with MSC: 28B05,, 46G10,47B05

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society